MathSciNet Relay Station
MathSciNet bibliographic data
MR2395461 60F15 (60J10)
Huang, HuiLin; Yang, WeiGuo Strong law of large numbers for Markov chains indexed by an infinite tree with uniformly bounded degree. Sci. China Ser. A 51 (2008), no. 2, 195–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement